# SDR AWXA0002178

- Difficulty date: August 17, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 38,340 hours, 17,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112067201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 20 TO FR 21 Y-1732 RT FLOOR SUPPORT CORRODED.  REPAIRED AS PER AWA ER 26-5311-01277DL1.
